# SDR DL733954571

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Condition: Crack
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, R-1 DOOR LOWER HINGE CUTOUT UPPER CORNER CRACKED.  MFG DOUBLER AND INSTALLED TEMP REPAIR PER SRM 52-OO-01.
